| Model Number |
H7493892815200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick 2 balloon catheter was advanced for dilation.However, the balloon ruptured due to several calcification.The procedure was completed with a different device.There were no patient complications.Patient was in good condition.
Additional Manufacturer Narrative
Investigation results: device analysis findings: fg maverick 2 mr 2.50mmx15mm was returned for analysis.Visual, tactile and microscopic analysis and leakage testing was performed on the device.Visual and tactile inspection along the length of the hypotube identified no issues.No issues identified with the outer / mid-shaft sections or the inner lumen of the device.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Tip showed no signs of tip damage.No issues identified with the outer / mid-shaft sections or the inner lumen of the device.The device was attached to an encore inflation unit, and the balloon was inflated to the rate burst pressure of 14 atmospheres as per the instructions for use.The balloon inflated and deflated without issue.The encore inflation device was verified before and after the procedure using a druck gauge.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this product investigation is assigned the most probable cause classification of no problem detected.This code was selected as the most probable complaint cause based on the information available.The device was returned to boston scientific for analysis.No issues were noted with the balloon material.A leakage test was performed on the device, the balloon inflated and deflated without issue.The allegation of balloon material rupture cannot be confirmed, as no rupture was noted.The investigation did not identify any indication of any design or manufacturing issue.
Event or Problem Description